Volume 54, Issue 4
On the $h$-Almost Yamabe Soliton

Fanqi Zeng

J. Math. Study, 54 (2021), pp. 371-386.

Published online: 2021-06

Export citation
  • Abstract

We introduce the concept $h$-almost Yamabe soliton which extends naturally the almost Yamabe soliton by Barbosa-Ribeiro and obtain some rigidity results concerning $h$-almost Yamabe solitons. Some condition for a compact $h$-almost Yamabe soliton to be a gradient soliton is also obtained. Finally, we give some characterizations for a special class of gradient $h$-almost Yamabe solitons.

  • Keywords

Yamabe flow, $h$-almost Yamabe soliton, scalar curvature.

  • AMS Subject Headings

53C25, 53C20, 53C65

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

fanzeng10@126.com (Fanqi Zeng)

  • BibTex
  • RIS
  • TXT
@Article{JMS-54-371, author = {Fanqi and Zeng and fanzeng10@126.com and 6254 and School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000, China. and Fanqi Zeng}, title = {On the $h$-Almost Yamabe Soliton}, journal = {Journal of Mathematical Study}, year = {2021}, volume = {54}, number = {4}, pages = {371--386}, abstract = {

We introduce the concept $h$-almost Yamabe soliton which extends naturally the almost Yamabe soliton by Barbosa-Ribeiro and obtain some rigidity results concerning $h$-almost Yamabe solitons. Some condition for a compact $h$-almost Yamabe soliton to be a gradient soliton is also obtained. Finally, we give some characterizations for a special class of gradient $h$-almost Yamabe solitons.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v54n4.21.03}, url = {http://global-sci.org/intro/article_detail/jms/19289.html} }
TY - JOUR T1 - On the $h$-Almost Yamabe Soliton AU - Zeng , Fanqi JO - Journal of Mathematical Study VL - 4 SP - 371 EP - 386 PY - 2021 DA - 2021/06 SN - 54 DO - http://doi.org/10.4208/jms.v54n4.21.03 UR - https://global-sci.org/intro/article_detail/jms/19289.html KW - Yamabe flow, $h$-almost Yamabe soliton, scalar curvature. AB -

We introduce the concept $h$-almost Yamabe soliton which extends naturally the almost Yamabe soliton by Barbosa-Ribeiro and obtain some rigidity results concerning $h$-almost Yamabe solitons. Some condition for a compact $h$-almost Yamabe soliton to be a gradient soliton is also obtained. Finally, we give some characterizations for a special class of gradient $h$-almost Yamabe solitons.

Fanqi Zeng. (2021). On the $h$-Almost Yamabe Soliton. Journal of Mathematical Study. 54 (4). 371-386. doi:10.4208/jms.v54n4.21.03
Copy to clipboard
The citation has been copied to your clipboard